# SDR 99FDEA00030

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ODOR WAS NOTICED IN THE ENTRYWAY.  INSPECTED UPPER DECK AREA, E & E COMP, LWR CARGO AREAS AND AFT AIRSTAIR AREA, RUN ENGINES AND OPERATED PACKS PER JET RUN HANDBOOK.  COULD NOT DUPLICATE ODOR.  OK TO CONTINUE.
